# SDR SWAA2025021184636

- Difficulty date: January 9, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE AUXILIARY TRACK ON SLAT #8 AT RT WING 2024-779432<[01] REPLACED ANGLE LOCATED ON AUXILIARY TRACK ON SLAT #8 AT RT WING IAW B737-800 SRM 51-40-02-0G.;[02] CORRECTED STEP 1: REPLACED ANGLE LOCATED ON AUXILIARY TRACK ON SLAT #8 AT RT WING IAW B737-800 SRM 51-40-02-0G. TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N: A23304055 DUE DATE: 10-NOV-25.;[03] REPLACED ANGLE LOCATED ON AUXILIARY TRACK ON SLAT #8 AT RT WING IAW B737-800 SRM 51-40-02-0G. TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N: A23304055 DUE DATE: 10-NOV-25.
